# SDR ASAA2019022028277

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 43,952 hours, 13,155 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISCONNECTED SEVERAL TIMES ON DESCENT WITH THROTTLES AT IDLE. GROUNDED - YES. ON DEFERRAL.
